Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Roaccutane

  • entries
    5
  • comments
    8
  • views
    2052

Share Your Experiance.


Anete

471 views

Hi to everyone of you!

Today I was at my dermatologist. My blood analysis was not so good. I have got lack of leukocyte, but I cant feel that. That is very bad for me, said my dermotologist. My body just respond sharply bacouse of Roaccutane. But I do not believe that Roaccutane is in fault. I take only 10 miligrams per day. I am just little sad about this...I want to take biger dose, and faster get rid of Acne becouse I have to go to work and school... :(

And also I want to ask everyone of you hwo are interested in giving me answer. My dermatologist said to me that in time when I take Roaccutane I should not clean my face. Do you too do not clean your face?

I am sorry about my English, it is not my native language.

Anete

1 Comment


Recommended Comments

Hmm! That is a very strange thing for your dermatologist to say. I have seen several dermatologists while on Accutane and they have NEVER said that. However, you need to make sure you aren't using harsh cleaners. I would recommend Cetaphil, it is very light and will not irritate your skin. I would recommend their face lotion too while on Accutane!

:)

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×